# SDR HEEA0010816

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1081T
- Make and model: Bell 206L-1
- Aircraft serial: 45411
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Screw Broken
- Location: H Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB ASSY SCREW BROKEN IN INSERTS - SEPARATED IN CORNER.
